MAUDE Adverse Event Report: ARTHREX, INC. KOLBEL RETRACTOR, 8" LONG, RING HANDLE

ARTHREX, INC. KOLBEL RETRACTOR, 8" LONG, RING HANDLE
Model Number KOLBEL RETRACTOR, 8" LONG, RING HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/19/2025, a sales representative reported via (b)(4) that an ar-9260-45 8¿ ring handle kolbel retractor spring broke and no longer sticks.A case was involved, and no patient was harmed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-9260-45, kolbel retractor, 8'' long, batch 45552321, was received for investigation.Upon visual inspection, the screw and lever were missing from one of the ring handles.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is normal wear and tear damage incurred during repeated and extended use in the field.Manufactured date 2023.The complaint allegation is confirmed.

Brand Name
KOLBEL RETRACTOR, 8" LONG, RING HANDLE
Common Device Name
RETRACTOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22511601
Report Number1220246-2025-02891
Device Sequence Number8745632
Product Code MDM
UDI-Device Identifier00888867138483
UDI-Public(01)00888867138483(11)230613(10)45552321
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKOLBEL RETRACTOR, 8" LONG, RING HANDLE
Device Catalogue NumberAR-9260-45
Device Lot Number45552321
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown